Abstract limit J-spaces



Downloads per month over past year

Cobos, Fernando and Fernandez-Cabrera, Luz M and Mastylo, Mieczyslaw (2010) Abstract limit J-spaces. Journal of the London Mathematical Society, 82 (2). pp. 501-525. ISSN 0024-6107

[thumbnail of 03.pdf] PDF
Restringido a Repository staff only


Official URL: http://jlms.oxfordjournals.org/content/82/2/501.full.pdf+html


We investigate the limit J-spaces corresponding to the general real method. These interpolation
spaces are defined by Banach sequence lattices and include those spaces that arise by the choice
θ = 0 in the definition of the real method. We pay especial attention to spaces generated by
rearrangement-invariant sequence spaces. We establish necessary and sufficient conditions for
compactness of interpolated operators between limit J-spaces. We also study the relationships
between J- and K-spaces and we derive some interpolation formulae for notable couples of
function spaces, couples of spaces of operators and also couples of sequence spaces.

Item Type:Article
Uncontrolled Keywords:Real Interpolation; Compact-Operators; Extrapolation; Functors; Calderon; L1; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:14903
Deposited On:19 Apr 2012 09:22
Last Modified:14 Jun 2018 11:52

Origin of downloads

Repository Staff Only: item control page